# SDR DALA13064929239

- Difficulty date: November 26, 2013
- Submitted: November 30, 2013
- Operation: Air carrier
- Aircraft: N939DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53356
- Aircraft time: 35,533 hours, 31,322 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Unsecure
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PIN CAME OUT. MAINTENANCE R & R L1 DOOR SLIDE IAW AMDS CARD 2500-4332.
